Approximate Stability Criteria for Some Second-Order Linear Differential Equations With Stationary-Gaussian Random Coefficients

[+] Author and Article Information
G. Ahmadi

Department of Mechanical and Industrial Engineering, Clarkson College of Technology, Potsdam, N.Y. 13676

P. G. Glockner

Department of Mechanical Engineering, the University of Calgary, Calgary, Alberta, Canada

J. Appl. Mech 49(3), 648-649 (Sep 01, 1982) (2 pages) doi:10.1115/1.3162545 History: Received August 01, 1981; Online July 21, 2009


Approximate sufficiency conditions for almost sure stability of the equilibrium state of some second-order linear systems with stationary-Gaussian random coefficients are obtained in analytical form.

Copyright © 1982 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In